# SDR DALA2018012600489

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR UPPER SURFACE HAS CORROSION AT MULTIPLE PLACES BETWEEN BS 1701 & 1720, LBL 54 TO RBL 54.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED THE AREA.
